# SDR WWMA9500045

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3432 - LAS/LAX - PILOT REPORTED DURING CLIMB AND DESCENT A VERY STRONG ODOR WAS EMITTED FROM THE GASPERS AND A/C VENTS.  MAINTENANCE INSPECTED THE RECIRCULATION FAN FILTERS AND INSPECTED THE RIGHT AND LEFT ACM OIL LEVELS.  GROUND RUNS PERFORMED ON BOTH ACM PACKS AND ALL CHECKS WERE GOOD.  NO ABNORMAL ODOR EMITTED DURING THE GROUND RUN CYCLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
